Pennsylvania, 2019Flash Flooding and Hail in Pennsylvania, June 28 to 29, 2019
June 28 to 29, 2019 · NWS PBZ · 39 events in 7 counties and zones
Scattered thunderstorms formed in an unstable air mass on the 28th. The storms took advantage of dry air aloft to create downburst conditions in a few cases, producing reports of wind damage in Allegheny, Lawrence, and Westmoreland Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms formed in an unstable air mass on the 28th. The storms took advantage of dry air aloft to create downburst conditions in a few cases, producing reports of wind damage in Allegheny, Lawrence, and Westmoreland Counties. Also, one to two inches of rain on already wet ground created flooding issues in portions of western Lawrence County.
A lull in activity occurred during the night and into the following morning. Later in the day, renewed instability, plus residual outflow boundaries from previous convection, helped to expand thunderstorm coverage during the evening of the 29th and into the early morning hours of the 30th ahead of a sagging cold front. Steep lapse rates and dry air aloft supported many instances of thunderstorms with damaging wind. Damage was mainly to trees, but there were a few instances of roof damage in Washington County. Hail was much less widespread, but a few reports of dime to quarter sized hail were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 28, 2:20 PM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 28, 2:20 PM EST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
320 PM EDT Fri Jun 28 2019
.SYNOPSIS...
Isolated thunderstorms are possible this afternoon with daytime
heating. Better rain chances are expected Saturday with a crossing
cold front.
&&
.NEAR TERM /THROUGH TONIGHT/...
A few isolated thunderstorms have developed in the area over the
last hour. Given slightly cooler than forecast sfc temperatures combined
with warmer air aloft, expect that convection this afternoon will be
more limited in coverage and severity than yesterday. However, dry
air aloft will keep downburst potential in the forecast for any
stronger storms that do form.
Convection should quickly dissipate this evening with the loss of
daytime heating. Dry weather and above-average temperatures will
continue tonight.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
An upper shortwave trough in NW flow aloft and an associated sfc
cold front will advance to the SE across the region tomorrow.
Scattered showers and thunderstorms are expected in the warm sector,
with intensification along the front during the afternoon hours.
Sufficient instability, steep lapse rates, and dry air aloft will be
supportive of isolated severe storms with damaging wind.
The cold front should maintain isolated to scattered shower/storm
chances through early Sunday morning, primarily south of Pittsburgh.
Dry weather will return areawide with building high pressure and dry
advection in NW flow. Humidity and above-average temperatures will
continue until frontal passage.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Monday should remain mostly dry under ridging. However, the ridge
will slide southwards on Tuesday and remain across the Southeast US
through the end of the period, placing our area on the northern
periphery of the ridge. A series of shortwaves in northwest flow
aloft will maintain periodic shower and thunderstorm chances for much
of the week. Temperatures will remain slightly above seasonal
average through the week.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions are expected through the TAF period. Daytime heating
will lead to afternoon cu and isolated tstms. Coverage will be
limited due to lack of upper level support and warming mid levels,
precluding a TAF mention. If any storm develops, gusty and erratic
winds plus brief vsby restrictions will be possible.
Incoming shortwave will increase mid-level cloud coverage overnight,
with a sfc cold front aiding storm initiation by Sat afternoon. Best
chances for terminal impacts likely after TAF period.
.Outlook...
Shower/tstm restrictions are possible Sat aftn/eve through Sun
morning with a crossing cold front. Another disturbance returns
shower/tstm restriction potential Tue.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.
&&
Hazardous weather outlook, Jun 28, 3:55 AM EST, 14 hours 30 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pittsburgh PA
455 AM EDT Fri Jun 28 2019
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-290745-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
455 AM EDT Fri Jun 28 2019
This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Isolated severe thunderstorms are possible with a crossing cold front
Saturday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 28, 1:37 PM EST, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
237 PM EDT Fri Jun 28 2019
OHZ041-281900-
Columbiana-
237 PM EDT Fri Jun 28 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHWESTERN COLUMBIANA COUNTY...
At 237 PM EDT, a strong thunderstorm was located near Minerva, or 11
miles southwest of Salem, moving east at 15 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Hanoverton... New Garden...
Guilford Lake State Park... North Georgetown...
Winona... Homeworth...
LAT...LON 4076 8108 4083 8108 4088 8085 4073 8083
TIME...MOT...LOC 1837Z 264DEG 12KT 4080 8102
Special weather statement, Jun 28, 2:22 PM EST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
322 PM EDT Fri Jun 28 2019
PAZ021-281945-
Allegheny-
322 PM EDT Fri Jun 28 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTH CENTRAL ALLEGHENY COUNTY...
At 322 PM EDT, a strong thunderstorm was located over Franklin Park,
moving east at 10 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Ross Township... McCandless Township...
Franklin Park... Shaler Township...
Hampton Township... O'hara Township...
Wexford... Fox Chapel...
Gibsonia... Bradfordwoods...
Sewickley Heights... Sewickley Hills...
LAT...LON 4056 8013 4063 8013 4067 7990 4052 7989
TIME...MOT...LOC 1922Z 272DEG 11KT 4059 8006
Special weather statement, Jun 28, 2:48 PM EST, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
348 PM EDT Fri Jun 28 2019
PAZ014-021-282015-
Butler-Allegheny-
348 PM EDT Fri Jun 28 2019
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTH CENTRAL BUTLER AND NORTH CENTRAL ALLEGHENY
COUNTIES...
At 348 PM EDT, strong thunderstorms were clustered over Cranberry,
moving east at 10 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Cranberry... Wexford...
Seven Fields... Gibsonia...
Mars... Bradfordwoods...
Valencia... Pine Township...
Warrendale...
LAT...LON 4064 8010 4072 8010 4073 7991 4062 7993
TIME...MOT...LOC 1948Z 273DEG 7KT 4070 8009
Special weather statement, Jun 28, 2:51 PM EST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
351 PM EDT Fri Jun 28 2019
PAZ014-021-073-282015-
Butler-Westmoreland-Allegheny-
351 PM EDT Fri Jun 28 2019
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTH CENTRAL BUTLER...NORTHEASTERN ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES...
At 351 PM EDT, strong thunderstorms were clustered near Gibsonia, or
9 miles northeast of McCandless Township, moving east at 5 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Plum... Hampton Township...
New Kensington... Lower Burrell...
Harrison Township... Arnold...
Tarentum... Springdale...
Brackenridge... Cheswick...
Russellton... Curtisville...
LAT...LON 4058 7994 4068 7992 4068 7972 4053 7975
TIME...MOT...LOC 1951Z 276DEG 6KT 4066 7988
Special weather statement, Jun 28, 3:25 PM EST, 3 hours before
Special Weather Statement
National Weather Service Pittsburgh PA
425 PM EDT Fri Jun 28 2019
PAZ014-020-021-282100-
Butler-Beaver-Allegheny-
425 PM EDT Fri Jun 28 2019
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT EAST CENTRAL BEAVER...SOUTHWESTERN BUTLER AND NORTH
CENTRAL ALLEGHENY COUNTIES...
At 425 PM EDT, strong thunderstorms were clustered over Cranberry,
moving east at 15 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Cranberry... Seven Fields...
Gibsonia... Evans City...
Mars... Valencia...
Callery... Pine Township...
LAT...LON 4070 8017 4076 8016 4078 7996 4063 7998
TIME...MOT...LOC 2025Z 285DEG 13KT 4072 8009
Event by event
29 thunderstorm wind, 5 flash flood, 5 hail. Local standard time, as filed.
Thunderstorm Wind, Allegheny
- When
- June 28, 6:25 PM EST
- Where
- Allegheny County, 0.87 mi NE of Talley Gavey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.590, -79.940
The county DOT office reported single trees down on Talley Cavey Road and Wildwood Road. Time of occurrence was estimated from radar.
Thunderstorm Wind, Lawrence
- When
- June 28, 6:36 PM EST
- Where
- Lawrence County, 0.87 mi SE of Mt Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.960, -80.420
A 911 dispatcher reported that trees and power lines were down just east of Mount Jackson.
Thunderstorm Wind, Lawrence
- When
- June 28, 6:37 PM EST
- Where
- Lawrence County, 0.3 mi E of Mt Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.970, -80.424
A social media user reported that large trees were blown down on Brewster Road.
Flash Flood, Lawrence
- When
- June 28, 6:47 PM EST to 8:30 PM EST
- Where
- Lawrence County, 0.52 mi E of Coverts
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.999, -80.410
A 911 dispatcher reported that Cover Road was flooded near the railroad crossing.
Flash Flood, Lawrence
- When
- June 28, 6:57 PM EST to 8:30 PM EST
- Where
- Lawrence County, 0.52 mi E of Parkstown to 0.9 mi SE of Parkstown
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.020, -80.410
The county 911 dispatch center reported that the intersection of Route 224 and Old Youngstown Road was flooded.
Flash Flood, Lawrence
- When
- June 28, 7:04 PM EST to 8:30 PM EST
- Where
- Lawrence County, 1.48 mi SSW of Edinburg to 0.83 mi S of Edinburg
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.000, -80.460
A local fire department reported significant flooding between Edinburg and Hillsville.
Thunderstorm Wind, Allegheny
- When
- June 28, 7:28 PM EST
- Where
- Allegheny County, 0.53 mi W of Crafton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.430, -80.040
A social media user reported that trees were blown down just west of Crafton.
Thunderstorm Wind, Westmoreland
- When
- June 28, 7:35 PM EST
- Where
- Westmoreland County, 0.27 mi SE of Darragh
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.267, -79.677
Power lines were blown down at the intersection of Route 136 and Wooster Street, according to county 911 dispatchers.
Flash Flood, Westmoreland
- When
- June 28, 7:52 PM EST
- Where
- Westmoreland County, 0.37 mi WSW of Darragh to 0.62 mi E of Darragh
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.267, -79.686
The broadcast media reported that water was flowing down Route 136 in town.
Thunderstorm Wind, Allegheny
- When
- June 28, 8:15 PM EST
- Where
- Allegheny County, 0.69 mi S of Port Vue
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.340, -79.870
A social media user reported that trees were blown down, and also shared a picture of their trampoline, which had been thrown across the yard.
Flash Flood, Allegheny
- When
- June 28, 9:28 PM EST to 10:00 PM EST
- Where
- Allegheny County, 0.17 mi ENE of Port Vue to 0.2 mi ESE of Port Vue
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.351, -79.867
The broadcast media reported that Market Street was flooded.
Hail, Butler
- When
- June 29, 11:17 AM EST
- Where
- Butler County, 1.25 mi WSW of Middle Lancaster
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.840, -80.140
Hail covered the golf course at Strawberry Ridge.
Hail, Butler
- When
- June 29, 11:27 AM EST
- Where
- Butler County, 1.48 mi SSE of Middle Lancaster
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.830, -80.110
Hail, Butler
- When
- June 29, 11:38 AM EST
- Where
- Butler County, 1.72 mi ESE of Mayoma
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.720, -80.000
A social media user reported a mix of dime and quarter-sized hail.
Hail, Butler
- When
- June 29, 3:02 PM EST
- Where
- Butler County, Elora
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 41.000, -79.980
Thunderstorm Wind, Butler
- When
- June 29, 3:08 PM EST
- Where
- Butler County, 1.25 mi ENE of Euclid
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 41.010, -79.900
Power lines were reported to be blown down by a 911 dispatcher.
Thunderstorm Wind, Butler
- When
- June 29, 3:15 PM EST
- Where
- Butler County, 0.87 mi SW of Zelienople
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.790, -80.140
According to the county 911 call center, power lines were blown down in Zelienople.
Thunderstorm Wind, Jefferson
- When
- June 29, 3:25 PM EST
- Where
- Jefferson County, 1.48 mi NNW of Harlan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 41.150, -79.190
A 911 dispatcher reported that trees were blown down near the intersection of Love Road and State Route 949. Time of occurrence was estimated from radar.
Thunderstorm Wind, Allegheny
- When
- June 29, 4:20 PM EST
- Where
- Allegheny County, 0.52 mi W of Leetsdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.570, -80.210
Trees were blown down in Leetsdale, according to county 911 dispatchers.
Thunderstorm Wind, Allegheny
- When
- June 29, 4:20 PM EST
- Where
- Allegheny County, 1.86 mi N of Fairoaks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.607, -80.217
A social media user reported that several trees were blown down in Walter Panek Park.
Thunderstorm Wind, Allegheny
- When
- June 29, 4:21 PM EST
- Where
- Allegheny County, 0.87 mi NW of Bell Acres
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.590, -80.180
A trained spotter reported that several trees were blown down in Bell Acres.
Thunderstorm Wind, Allegheny
- When
- June 29, 4:25 PM EST
- Where
- Allegheny County, Osborne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.530, -80.170
A county 911 dispatcher reported that a tree was down and partially blocking State Route 65.
Hail, Jefferson
- When
- June 29, 4:40 PM EST
- Where
- Jefferson County, Corsica
- Measured
- 0.75 in hail
- Reported by
- Social Media
- Coordinates
- 41.180, -79.200
Thunderstorm Wind, Westmoreland
- When
- June 29, 6:46 PM EST
- Where
- Westmoreland County, 1.74 mi NW of Crisp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.190, -79.290
A social media user stated that trees were downed between Stahlstown and Ligonier.
Thunderstorm Wind, Washington
- When
- June 29, 7:08 PM EST
- Where
- Washington County, 0.61 mi SW of Glennes Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.144, -79.959
A county 911 dispatcher reported that trees were blown down along Redds Mill Road in Fallowfield Township.
Thunderstorm Wind, Washington
- When
- June 29, 7:09 PM EST
- Where
- Washington County, 0.69 mi S of Sudan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.160, -79.970
Trees and wires were blown down and blocked Bentleyville Road, according to a 911 dispatcher.
Thunderstorm Wind, Washington
- When
- June 29, 7:14 PM EST
- Where
- Washington County, 1.34 mi ENE of South Strabane
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.160, -80.148
A 911 dispatcher stated that trees were down on the 400 block of Rankin Road.
Thunderstorm Wind, Washington
- When
- June 29, 7:14 PM EST
- Where
- Washington County, 1.05 mi E of Independence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.250, -80.480
Trees were felled on Washington Pike, as state by county 911 personnel.
Thunderstorm Wind, Washington
- When
- June 29, 7:14 PM EST
- Where
- Washington County, 0.43 mi NNW of Penowa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.286, -80.502
Wire poles were blown down near 238 Meadowcroft Road according to county 911 personnel.
Thunderstorm Wind, Fayette
- When
- June 29, 7:15 PM EST
- Where
- Fayette County, 2.1 mi NW of Dawson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.070, -79.700
A trained spotter stated that trees were blown down at Linden Hall Golf Course.
Thunderstorm Wind, Washington
- When
- June 29, 7:15 PM EST
- Where
- Washington County, 1.33 mi SE of Glennes Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.136, -79.933
The county 911 call center indicated that trees were blown down at the intersection of Old 71 and Brewer Street.
Thunderstorm Wind, Washington
- When
- June 29, 7:17 PM EST
- Where
- Washington County, 0.74 mi SSE of Penowa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.271, -80.493
County 911 dispatchers reported that trees were blown down along Fallen Timber Road.
Thunderstorm Wind, Washington
- When
- June 29, 7:23 PM EST
- Where
- Washington County, 1.58 mi E of Independence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.250, -80.470
The 911 call center reported that trees were down at the intersection of Sugar Run Road and Washington Pike.
Thunderstorm Wind, Washington
- When
- June 29, 7:44 PM EST
- Where
- Washington County, 1.58 mi W of Budaville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.170, -80.500
A roof was blown off of a house on Dry Ridge Road, according to the county 911 call center.
Thunderstorm Wind, Washington
- When
- June 29, 8:00 PM EST
- Where
- Washington County, 1.48 mi SSW of West Alexander
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.100, -80.510
The public reported that a roof was blown off of a house in West Alexander.
Thunderstorm Wind, Washington
- When
- June 29, 8:00 PM EST
- Where
- Washington County, 0.87 mi NE of Claysville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.130, -80.410
A 911 dispatcher stated that trees were down on Gashel Road in Donegal Township.
Thunderstorm Wind, Washington
- When
- June 29, 8:06 PM EST
- Where
- Washington County, 0.53 mi E of Claysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.120, -80.410
The public reported roof damage to a home in Claysville.
Thunderstorm Wind, Washington
- When
- June 29, 8:18 PM EST
- Where
- Washington County, 0.69 mi N of Tenmile
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.030, -80.150
Wire poles were blown down near 100 Ridge Church Road, according to a 911 dispatcher.
Thunderstorm Wind, Fayette
- When
- June 29, 8:32 PM EST
- Where
- Fayette County, 0.53 mi E of Dutch Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.000, -79.960
The public reported trees and power lines down in Luzerne.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in Lake St. Clair, June 28, 201920 injured · 1 in hail · 4 events
- Hail and Damaging Winds in Iowa, June 28, 2019$159,000 · 1 in hail · 15 events
- Hail and Lightning Strikes in Louisiana, June 28, 2019$225,000 · 1 in hail · 3 events
- Wildfire in Florida, June 28, 2019$75,000 · 1 event
- Hail and Damaging Wind in North Dakota, June 28, 2019$40,000 · 1.75 in hail · 4 events
- Damaging Winds in Virginia, June 28, 2019$29,000 · 50 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 28, 201952 kt wind · 23 events
- Hail and Damaging Winds in Florida, June 28, 2019$23,000 · 1 in hail · 5 events
- Strong Wind in American Samoa, June 28 to 30, 2019$25,000 · 2 events
- Hail and Damaging Winds in Montana, June 28 to 29, 20191.75 in hail · 20 events
- Flash Flood and Hail in Ohio, June 28 to 29, 2019$18,000 · 1.25 in hail · 6 events
- Hail and Damaging Winds in Pennsylvania, June 28, 20191 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 834604, 834605, 834606, 834607, 834608, 834609, 834610, 834611, 834612, 834613, 834614, 834615, 834616, 834617, 834618, 834619, 834620, 834621, 834622, 834623, 834624, 834625, 834626, 834627, 834628, 834629, 834630, 834631, 834632, 834633, 834634, 834635, 834636, 834637, 834638, 834639, 834640, 834641, 834642.